# SDR SIMA200228204

- Difficulty date: October 6, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PS2 INSPECTION A 1.5 INCH PUNCTURE WAS DISCOVERED BETWEEN FRAMES 65-66 AND STRINGERS 20L AND 21L.  PERFORMED A CUT OUT OF THE DAMAGED AREA.  PERFORMED A EDDY CURRENT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED A FILLER AND REPAIR DOUBLER.  REPAIR DONE IAW STATEMENT GST300602.
